A generalized Kudryashov method to some nonlinear evolution equations in mathematical physics

Kaplan M., Bekir A., Akbulut A.

NONLINEAR DYNAMICS, vol.85, no.4, pp.2843-2850, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 85 Issue: 4
  • Publication Date: 2016
  • Doi Number: 10.1007/s11071-016-2867-1
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.2843-2850
  • Eskisehir Osmangazi University Affiliated: Yes


Nonlinear evolution equations form the most fundamental theme in mathematical physics. The search for exact solutions of nonlinear equations has been of interest in recent years. In this paper, we obtain exact solutions of the nonlinear Jaulent-Miodek hierarchy and (2+1)-dimensional Calogero-Bogoyavlenskii-Schiff equation by using the generalized Kudryashov method. All calculations in this study have been made and checked back with the aid of the Maple packet program.